# SDR N6WA20190425401

- Difficulty date: April 24, 2019
- Submitted: April 25, 2019
- Operation: Air carrier
- Aircraft: N175GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10297
- Aircraft time: 25,498 hours, 17,204 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Low Pressure
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE STRUT BOTTOM OUT HARD ON TAKEOFF C/W FULL SERVICE (OIL AND NITROGEN ) OF NLG STRUT ON GROUND IAW CRJ700 AMM 12-12-32
